Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taking flash fighter. Have bladder fullness sensation. Is that a side effect?

i have been taking flash fighters since last november 2012 and they have been working......i keep having recuring water works problem which started about 3 weeks ago there is not pain just the feeling of a full bladder all the time but its worse at night im up every hour or so for a wee thats just a trickle....iv googled side effects of flash fighter but they dont really give straight forward answers.......only 1 person mentioned water retention!! doctor does not seem 2 be taking it seriously and it is really distressing me now
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query.
Bladder fullness sensation is common in UTI (cystitis) in infection causes inflammation of bladder. It may present with other symptoms like pain during urination, frequency, change in urine color and odor, fever, nausea and vomiting. However Bladder fulness may be caused by bladder stone, Tumor or endometriosis.
Take plenty of water and avoid smoking,tea, alcohol before going to bed.
You are advised to visit your doctor and get CBC,RBS, urine analysis, urine culture, ultrasound to reach a proper diagnosis.
Hope it helps,
Take care!
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor